# SDR A6WA200840305

- Difficulty date: April 8, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,381 hours, 19,038 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LIGHT LENS CRACKED.  (M)  RT WING LIGHT LENS REPLACED IAW AMM 57-30-01-400-801 AWAC SUPPLEMENT 07-009. (A)
